Über kubische Ausnahmeeinheiten

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageGerman
Pages (from-to)146-153
Number of pages8
JournalArchiv der Mathematik
Volume60
Issue number2
DOIs
Publication statusPublished - Feb 1993

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Über kubische Ausnahmeeinheiten. / Pethő, A.

In: Archiv der Mathematik, Vol. 60, No. 2, 02.1993, p. 146-153.

Research output: Contribution to journalArticle

Pethő, A. / Über kubische Ausnahmeeinheiten. In: Archiv der Mathematik. 1993 ; Vol. 60, No. 2. pp. 146-153.
@article{91b0b5bd72814adea6e6447195f65f84,
title = "{\"U}ber kubische Ausnahmeeinheiten",
author = "A. Pethő",
year = "1993",
month = "2",
doi = "10.1007/BF01199100",
language = "German",
volume = "60",
pages = "146--153",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "2",

}

TY - JOUR

T1 - Über kubische Ausnahmeeinheiten

AU - Pethő, A.

PY - 1993/2

Y1 - 1993/2

UR - http://www.scopus.com/inward/record.url?scp=1542499930&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=1542499930&partnerID=8YFLogxK

U2 - 10.1007/BF01199100

DO - 10.1007/BF01199100

M3 - Article

AN - SCOPUS:1542499930

VL - 60

SP - 146

EP - 153

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 2

ER -